# SDR SWAA2023042819577

- Difficulty date: March 21, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS767 TO BS787 AT LEVEL STR25R AND WL 156 AFT CARGO COMPARTMENT 2023-200230<[01] REPLACED ANGLE AND FASTENERS LOCATED BS767 TO BS787 AT LEVEL STR25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9. DWG 146A8123 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED AND CERTIFIED RII.
